# SDR SWIA202264452

- Difficulty date: February 1, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WITH DOUBLE HOLE ANGLE P/N: CC670-34153-4 AT BL 33.00, FS 280.00.     (C-CHECK RO 2/16/2022)    REMOVED AND REPLACED STIFFENER AT FS280 RBL33.00 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG CC670-34010 REV-K. COMPLIED WITH TASK CARD 51-900-1002-SKY.
